# SDR SWAA2016062753243

- Difficulty date: June 9, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD F/A LT EMERGENCY FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
